# SDR CALA2023042401226

- Difficulty date: April 21, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N33714
- Make and model: Boeing 737
- Aircraft serial: 28785
- Aircraft time: 77,673 hours, 28,060 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143A61107
- Condition: Damaged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND CREW HIT FORWARD CARGODOOR WITH AIRSTART. LARGE HOLE NEAR FORWARD CARGO DOOR BELOW HANDLE.   TRIMMED OUT DAMAGE AND SUBMITED TO EWR-ESC ALSO PARTIALLY REMOVED AFT SKIN FOR ACCESS . ACCOMPLISHED H.F.E.C. OF SKIN CUTOUT IAW AVO10690 REV. A AND NDT COMPLIED WITH INSPECTION REQUIREMENTS FOR STEPS 1,2,3A,B,D,E, COMPLIED WITH INSPECTION REQUIREMENTS FOR ACCOMPLISHMENT OF COMPLIED WITH INSPECTION REQUIREMENTS FOR ACCOMPLISHMENT OF COMPLIED WITH INSPECTION FOR INSTALL OF REPAIR WASHERS PER STEP PART 6 51-00-00 PROC. 23. NO CRACK INDICATIONS FOUND AT THIS STEP 4 AND 5 OF AVO10690 REV.A.  VERIFIED REPAIR DOUBLER TO BE STEPS 5 B,C AND STEP 6 A,B PER AVO10690 REV A.  SENT TO ESC. STEPS 7-12 OF AVO10690 REV A. 13 OF AVO10690 REV A.  OK TO INSTALL REPAIR DOUBLER. TIME. 0.063IN 2024T3.  P.O.#:7517720320. NEED TO PERFORM HFEC INSPECTION TO MAKE SURE THERE IS NO MORE NEED TO PERFORM HFEC INSPECTION TO MAKE SURE THERE IS NO MORE H.F.E.C. ACCOMPLISHED PER STEP 3C OF AVO10690 REV A. REMOVED AND REPLACED GROUND STARTER NIPPLE FITTING PER AMM ACCOMPLISHED STEPS 1, 2 ,3 (A), (B) OF AVO 10690 REV A . ACCOMPLISHED STEPS  3. (D)  (E)  STEP 4. OF AVO  10690 REV A. REF AVO 10690 REV A STEP 5. (A) NEED TO VERIFY REPAIR DOULER ACCOMPLISHED STEPS 5. (B) (C)  STEP 6 . (A) (B). SENT TO EWR ESC FABRICATED DOUBLER COUNTERSINK,ALODINE AND PRIME PER STEPS 7-12 INSTALLED REPAIR WASHERS PER AVO 10690 STEP 13. DAMAGE PER STEP 3C AVO 10690. DAMAGE PER STEP 3C AVO 10690. 36-13-03 AS A PRECAUTION
